# SDR COMA0570125

- Difficulty date: December 3, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 7,002 hours, 5,429 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5281- RT MOTOR OVERTEMP DURING T/O, ITT 960 C.  INSPECTED ENGINE AND FOUND NO DEFECTS.  OPERATIONAL CHECKS WERE NORMAL.
